advertisement
Question
Posted by: fillingout | 2004/10/18

weight gain and the pill

hi. i have recently started triphasil and am feeling like i am putting on weight/bloated. are there any contraceptive pills that don't have weight gain/bloated side effects ? I am also on effexor 300mg per day which can make you put on weight so i am concerned taking both the pill and the effexor. thanks !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are other pills with less weight gain properties. Ask your gynae about yasmin.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fluffy | 2004/10/19

Hi, just like you, I too have started using Triphasil about 9 months ago. I have gained immense weight and I am not happy about it. The sister at the chemist won't let me go on anything else. Please let me know if you get something else. The other thing is, my eating habits haven't changed since starting Triphasil yet I have gained so much weight. The sister says that I am eat properly and drink lots of water. I have been doing that since for years already. Please let me know. Regards, Beulah

Reply to Fluffy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement